# SDR UPS01235807

- Difficulty date: April 18, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION FOUND AT BS 870 LT ON S18A LWR AFT ATTACH BOLT LOCATION.  REPAIR CARRIED OUT IAW SRM 51-10-6 & SHANNON MRO EO 2001-013-002 UPS ENGINEERING FILE NO 727-53-20016
